# SDR ASOA2012110802447

- Difficulty date: October 22, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,590 hours, 14,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT IS CORRODED AT NUTPLATE POSITION FS 1030.00.  REMOVED SURFACE CORROSION IAW MM 670-35404-003. DAMAGE DIMESIONS 1"X1.5"X.002" DEEP O .063" - 061" REMAINING.  NO DAMAGE ALLOWED IAW SRM 53-61-43-101-001.   COMPLIED WITH REO 670-53-61-916.  FOUND TO BE SATSIFACTORY.
